# SDR AALA202106189012

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 34,087 hours, 13,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND OVER WING EMERGENCY LIGHT, RIGHT WING FORWARD POSITION, INOPERATIVE. REPLACED EMERGENCY LIGHT LAMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04.
